# SDR SWAA2022030462664

- Difficulty date: March 3, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 253 #1 ENG PYLON TIP FAIRING BULB SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED WS 253 #1 ENG PYLON FAIRING - BULB SEAL RETAINER P/N 115A2953-1 IAW. AIPC 57-50-00-25 AND SRM 51-40-02 R.O. 88920U 19APR19
